# SDR ASAA2015082418182

- Difficulty date: August 24, 2015
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 9,560 hours, 3,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261068
- Condition: Punctured
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS A SMALL HOLE IN AFT PIT FLOOR 6 FEET FWD OF PIT DOOR.  ACFT GROUNDED. (RESOLVED ON W/O: 331186 TASKCARD: N/R-00007 ) REMOVED DAMAGED PANEL IAW AMM 25-52-10. FABRICATED NEW PANEL IAW  BAC DWG 453A2610 AND INSTALLED IAW AMM 25-52-10-400-801.
